# SDR AALA971123

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781915
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 0512 - DURING APPROACH TO PHL WHEN LANDING GEAR EXTENDED, RT MAIN LANDING GEAR FAILED TO EXTEND NORMALLY,  RECYCLED LANDING GEAR WITH SAME RESULTS.  ACCOMPLISHED MANUAL GEAR EXTENSION IAW ABNORMAL PROCEDURES AND AIRCRAFT LANDED PHL WITHOUT INCIDENT.  REPLACED RT MLG SEQUENCE DOOR LOCK ACTUATOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
